MathSciNet Relay Station
MathSciNet bibliographic data
MR1445386 (98c:20045) 20E05 (05C25 20F28 57M07)
Bestvina, M.; Feighn, M.; Handel, M. Laminations, trees, and irreducible automorphisms of free groups. Geom. Funct. Anal. 7 (1997), no. 2, 215–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement